# SDR DALA2017012800734

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 67,722 hours, 49,747 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED HINGE FACE ON VERTICAL STABILIZER.   CORROSION REMOVED IAW SRM 55-02 PAR.24.A.
